# SDR VJ9800288

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 3340 · Exterior Lighting
- Part: Taxi Light
- Part number: 5557
- Condition: Smoking
- Location: Nlg Ww
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, AT MSL 1000, FLIGHT CREW OBTAINED A FAINT SMELL OF SMOKE AND ELECTED TO RETURN TO IAD MAINTENANCE BASE.  INSPECTION OF AIRCRAFT INDICATED SMOKE MAY HAVE EMANATED FROM TAXI LIGHT GROUND WIRE.  REPLACED RT NOSE TAXI LIGHT AND OPS CHECKED GOOD.
